MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 15CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15XT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/16/2024.Event year only reported: 2024.Batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation is pending for the finished device lot number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an ablation procedure the probe tip was broken while trying to reach deep lesion.No probe components were left inside patient.No patient harm.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/30/2024.Investigation summary.There is no call home data available since the system has not called home in two years.Probe jj23nhb89011 (2 uses, 2:38) was investigated.The returned probe's tip was broken but still connected, and signs of thermal damage were seen.The potential cause of the damage is unknown.A search of nonconformities (ncs) was performed for lot ml23098598.There were no observed nonconformities for this lot.Manufacture date: 9/1/2023.Expiration date: 5/31/2027.

Brand Name
NEUWAVE PR XT PROBE 15CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kate karberg
3529 anderson st
madison, WI 53704
3035526892
MDR Report Key19115449
Report Number3008769756-2024-00007
Device Sequence Number7651931
Product Code NEY
UDI-Device Identifier00853719006401
UDI-Public853719006401
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15XT
Device Lot NumberML23098598
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown